Alert archive / Pennsylvania / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

January 12, 20204 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jan 12, 2020, 5:12 AM EST for 4 counties in Pennsylvania. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 12, 2020, 5:12 AM EST (10:12 UTC)
Expired
Jan 12, 2020, 6:00 AM EST
In force
48 min
Issued by
NWS Philadelphia/Mount Holly

Counties Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Binghamton radar (KBGM), 142 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 12, 5:28 AM ESTNON-TSTM WND DMG1 S Lehighton, PADOWNED TREE LIMBS FROM STRONG WINDS. REPORT VIA MPING.
Jan 12, 5:38 AM ESTTSTM WND GST 531 N Pocono Summit, PAMOUNT POCONO AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 10.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2020-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2020-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 496 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
496 m²/s²
0-3 km storm-relative helicity
600 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

562 
WWUS81 KPHI 121012
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
512 AM EST Sun Jan 12 2020

NJZ007-PAZ054-055-060>062-121100-
Warren-Lehigh-Monroe-Northampton-Berks-Carbon-
512 AM EST Sun Jan 12 2020

...A LINE OF HEAVY SHOWERS WILL AFFECT WESTERN WARREN...NORTHERN 
BERKS...NORTHERN LEHIGH...CARBON...MONROE AND NORTHAMPTON COUNTIES...

At 510 AM EST, radar indicated heavy showers were located along a 
line extending from near Glendale to near White Haven to near 
Nesquehoning to Orwigsburg. Movement was northeast at 60 mph.

Wind gusts up to 45 mph are possible with these showers.

Locations impacted include...
Allentown, Easton, Lehighton, Mount Pocono, Bethlehem, Forks,
Northampton, East Stroudsburg, Tobyhanna, Wilson, Nazareth,
Palmerton, Bangor, Jim Thorpe, Slatington, Pen Argyl, Nesquehoning,
Wind Gap, Bath and Belvidere.

This includes the following highways...
 Interstate 78 in New Jersey between mile markers 0 and 5.
 Interstate 80 in New Jersey between mile markers 0 and 9.
 Interstate 80 in Pennsylvania between mile markers 277 and 314.
 Interstate 78 in Pennsylvania between mile markers 70 and 76.
 Northeast Extension between exits A74 and A95.
 Interstate 380 in Pennsylvania between mile markers 0 and 13.

LAT...LON 4115 7515 4114 7509 4108 7503 4110 7498
      4108 7495 4064 7512 4060 7517 4062 7600
      4065 7598 4074 7576 4086 7594 4094 7594
      4101 7573 4105 7577 4109 7577 4113 7569
      4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 1010Z 242DEG 52KT 4131 7563 4105 7583 4085 7588 4065
7609

$$

Gorse

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 12, 3:17 AM EST, 1 hour 55 minutes earlier.

Area forecast discussion, Jan 12, 3:17 AM EST, 1 hour 55 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Mount Holly NJ
317 AM EST Sun Jan 12 2020

.SYNOPSIS...

In the wake of a strong cold front this morning, high pressure
will build in behind for early part of this week. A weak low will
move across Delmarva Monday night and Tuesday. A stronger low
will affect the region next Wednesday and into Thursday.

&&

.NEAR TERM /THROUGH TODAY/...
An initial line of showers is crossing our region early this
morning. While the main focus was on the secondary line further
west with the front, that secondary line is starting to
dissipate so may not be much of an impact for our region. So far
it appears that the nocturnal inversion is rather robust as
most of the wind gusts at the surface have been less than 40
mph, with a few reports of 40 to 50 mph, mostly associated with
the showers or located just along the coast.

The showers should shift off shore within a few hours after
sunrise. Once that happens, the main story will be the gusty
southwesterly winds. At this point, kept the wind advisory as
is. However, as mentioned above, we have a few coastal sites
near wind advisory criteria now. If these trends continue, may
need to expand the wind advisory to include coastal locations
and those near the Delaware Bay as well. we will continue to
monitor for the next few hours.

As for temperatures today, the daily high temperatures are
likely to be reached before sunrise. In fact, 3 of our climate
sites have already set or tied new daily record highs, just with
the temperatures through 2 AM (more on this in the climate
section below). This is one of those days where the daily high
will not accurately reflect the story as temperatures should be
falling through the day time.

&&

.SHORT TERM /TONIGHT/...
The cold front that will cross the region today will stall south
of our region. A low pressure system riding along the front
could bring some light rain to portions of Delmarva late
tonight. Otherwise, tranquil weather is expected for the rest of
the region. Although temperatures tonight should still be 10 to
15 degrees above normal, it will be a stark departure from what
we have seen the last two nights. Lows will be in the 30s for
most of the region, with upper 20s possible across the higher
terrain of the southern Poconos and northwest NJ, and lower 40s
will be possible for the shore and portions of Delmarva.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
No significant changes to the long term forecast with this
update.

The Long Term will feature several weaker systems early, then a
stronger system late next week and into next weekend.
Temperatures will remain mostly above normal next week, but
colder air will be moving towards the area Friday and the
pattern beyond the long term looks to flip to cold (January-
like!) for a change.

Monday thru Monday night - Dry for much of the forecast area
with high pressure building to the north. The front that moves
through the area Sunday gets hung up south of the area Sunday
night into Monday and a few waves of low pressure are expected
to move along it. One moves through Monday and another early
Tuesday. Both of these systems will bring more clouds and some
small chc pops for Delmarva and perhaps up into srn NJ. Pops
were not changed much from the earlier fcst. It will be warm
enough for rain however.

Tue/Tue night...The return flow behind the departing high will
set up an opportunity for sct showers as a lingering front moves
through and low pressure also moves across the Great Lakes
region. Pops attm are in the high chc/low likely range.
Temperatures will be warm enough to support rain across the
area. The GFS and CMC models are quite a bit wetter with the
system while the EC has only small areas of showers and minor
QPF.

Wednesday thru Thursday...Fair weather Wednesday. Another low
deepens across the Great Lakes and sends a front across the
area. Thursday. A new low develops along the front over the
ocean and deepens rapidly. This will bring more chc for rains to
the area along with gusty winds. Temperatures remain too warm
for any snow most areas, although a little at the onset and
towards the end are possible across the N/W areas.

Thursday night thru Saturday - Fair weather Thursday night and
Friday with perhaps sct snow showers across the Poconos. Another
storm is expected to move across the region next weekend.
Widely varied solutions presently, but all of the models show a
significant low moving nearby with plenty of QPF expected. The
EC/GFS move the low north while the CMC has a close approach
(over the CWA). Just keeping chc pops in the fcst for now with
plenty of timing/pop adjustments expected thru the week.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12 Z...Mostly MVFR conditions are expected. Brief IFR
conditions are possible, and we may start to see some
improvement to VFR, especially closer to 12Z. A few rounds of
showers are possible through 12Z. Gusts up to 35 kt will be
possible through this time. Moderate confidence on the overall
pattern.

Today...Conditions should improve to VFR within a few hours
after the cold front and line of showers has past. With the
front, expect an abrupt shift to southwesterly winds, with gusts
generally near or above 25 knots. For KRDG and KABE, gusts as
high as 40 kt are possible. Moderate confidence on the overall
pattern.

Tonight...VFR conditions are expected. Wind should diminish
quickly after 00Z, with northwesterly winds mostly 10 kt or less
overnight. High confidence.

Outlook...

Mon/Mon night...VFR most areas. MVFR psbl across srn DE with
showers possible. Tue/Tue night...MVFR/IFR possible in sct
showers otherwise VFR. Wed...VFR expected. Thu...MVFR/IFR
possible with sct showers. Gusty winds expected.

&&

.MARINE...
Gale force gusts are expected to continue on all the waters
through at least mid day. This afternoon, winds should gradually
diminish as they shift to more westerly and eventually
northwesterly. However, SCA conditions for both winds and seas
are likely to linger through the afternoon. By this evening,
winds and waves should be below SCA criteria on the Delaware
Bay. For the Atlantic coastal waters, elevated seas may linger
for much, if not all of tonight.

Patch fog has developed, primarily for the Delaware coastal
waters. However, the fog should gradually dissipate as colder
and drier air moves in.

Outlook...
Monday thru Wednesday night...Mostly sub-SCA. Fair Monday with
only a few showers possible across the DE coastal and srn DE Bay
waters. Sct showers Mon night thru Tue night and also Wed
night. Fair Wed.

Thursday...Gales probable. SCA or Gale for upper Delaware Bay.
Rain.

&&

.CLIMATE...
All sites had record highs Saturday. So far for Sunday, KILG,
KMPO and KABE have either tied or set a new record high already!
Once the convection moves off shore, we will take another look
and issue any record reports for sites that have already reached
a record high. With temperatures falling through the day time,
high temperatures are likely to be reached before sunrise. Here
are the records for Sunday:

Date     KACY   KPHL    KILG     KABE    KTTN     KGED    KRDG   KMPO

01-12  67|2017 72|1890 68|2017 65|2018 68|1890 70|1975 68|1975 59|2018

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 1 PM EST this afternoon for PAZ054-055-
     060>062-070-071-101>106.
NJ...Wind Advisory until 1 PM EST this afternoon for NJZ001-007>010-
     012-015.
DE...None.
MD...None.
MARINE...Gale Warning until noon EST today for ANZ430-431-450>455.

&&

Synopsis...O'Hara
Near Term...Johnson
Short Term...Johnson
Long Term...O'Hara
Aviation...Johnson/O'Hara
Marine...Johnson/O'Hara
Climate...
Hazardous weather outlook, Jan 12, 3:24 AM EST, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
324 AM EST Sun Jan 12 2020

NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-130830-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
324 AM EST Sun Jan 12 2020

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind Advisory conditions will be possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-130830-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Western Monmouth-Eastern Monmouth-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
324 AM EST Sun Jan 12 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New Jersey
and southern New Jersey.

.DAY ONE...Today and tonight.

Gusty winds near 45 mph will be possible with showers through mid
morning this morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind Advisory conditions will be possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-130830-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
324 AM EST Sun Jan 12 2020

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gale force gusts are possible on Thursday and Thursday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jan 12, 1:20 AM EST, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
120 AM EST Sun Jan 12 2020

MDZ008-012-015-019-020-120645-
Queen Anne's-Talbot-Cecil-Kent-Caroline-
120 AM EST Sun Jan 12 2020

...A LINE OF HEAVY SHOWERS WILL AFFECT NORTHERN TALBOT...QUEEN
ANNE'S...CAROLINE...KENT AND CECIL COUNTIES...

At 119 AM EST, radar indicated heavy showers were located along a
line extending from near Jarrettsville to near Middle River to
Magothy River to Rhode River to near Dunkirk. Movement was east at
50 mph.

Wind gusts 40 to 50 mph are possible with these storms.

Locations impacted include...
Easton, Elkton, Centerville, Calvert, Talbot, Chestertown, Denton,
Centreville, North East, Rising Sun, Greensboro, Oakland, Ridgely,
Rock Hall, Charlestown, St. Michaels, Church Hill, Cecilton,
Millington and Sudlersville.

This includes Interstate 95 in Maryland between mile markers 91 and
108.

These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 3904 7631 3898 7628 3900 7617 3903 7619
      3917 7628 3933 7618 3942 7600 3952 7598
      3955 7609 3972 7623 3972 7581 3876 7572
      3877 7624 3870 7635 3885 7627 3879 7619
      3880 7619 3897 7625 3885 7638 3886 7638
TIME...MOT...LOC 0619Z 255DEG 44KT 3964 7643 3936 7639 3905 7645 3887
7654 3866 7675

Gorse
Special weather statement, Jan 12, 1:44 AM EST, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
144 AM EST Sun Jan 12 2020

PAZ060>062-101>105-120730-
Upper Bucks-Lehigh-Eastern Montgomery-Western Montgomery-Western
Chester-Northampton-Eastern Chester-Berks-
144 AM EST Sun Jan 12 2020

...A LINE OF HEAVY SHOWERS WILL AFFECT SOUTHEASTERN BERKS...
SOUTHEASTERN LEHIGH...NORTHWESTERN MONTGOMERY...NORTHWESTERN
BUCKS... NORTHEASTERN CHESTER AND SOUTH CENTRAL NORTHAMPTON
COUNTIES...

At 143 AM EST, radar indicated heavy showers were located along a
line extending from near Topton to Birdsboro to near New Holland.
Movement was northeast at 45 mph.

Wind gusts up to 45 mph are possible with these showers.

Locations impacted include...
Allentown, Easton, Bethlehem, Pottstown, Phoenixville, West Norriton,
Emmaus, Quakertown, Perkasie, Downingtown, Souderton, Hellertown,
Birdsboro, Collegeville, Royersford, Trappe, Hatfield, East
Greenville, Topton and Honey Brook.

This includes the following highways...
 Interstate 78 in Pennsylvania between mile markers 54 and 74.
 Pennsylvania Turnpike between exits 298 and 320.
 Northeast Extension between exits A31 and A44.
 Interstate 176 in Pennsylvania between mile markers 1 and 3.

LAT...LON 4004 7593 4011 7594 4014 7588 4018 7594
      4023 7588 4056 7569 4067 7519 4065 7520
      4043 7522 4004 7544 4000 7596
TIME...MOT...LOC 0643Z 247DEG 40KT 4052 7565 4026 7582 4006 7603

Gorse
Special weather statement, Jan 12, 1:47 AM EST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
147 AM EST Sun Jan 12 2020

DEZ001-002-MDZ012-015-019-020-120730-
Kent-New Castle-Queen Anne's-Talbot-Kent-Caroline-
147 AM EST Sun Jan 12 2020

...A LINE OF HEAVY SHOWERS WILL AFFECT SOUTH CENTRAL NEW
CASTLE...KENT...NORTHERN TALBOT...QUEEN ANNE'S...CAROLINE AND EAST
CENTRAL KENT COUNTIES...

At 146 AM EST, radar indicated heavy showers were located along a
line extending from near Crumpton to Centerville to near Grasonville
to near Kent Point. Movement was east at 35 mph.

Wind gusts up to 45 mph are possible with these showers.

Locations impacted include...
Dover, Easton, Centerville, Smyrna, Milford, Denton, Centreville,
Harrington, Camden, Clayton, Greensboro, Oakland, Ridgely, Cheswold,
Church Hill, Millington, Sudlersville, Bowers, Goldsboro and Queen
Anne.

LAT...LON 3879 7619 3893 7621 3902 7612 3926 7599
      3936 7547 3897 7529 3896 7539 3892 7541
      3883 7563 3883 7572 3879 7573 3876 7630
      3874 7635 3876 7638
TIME...MOT...LOC 0646Z 261DEG 32KT 3921 7596 3903 7606 3890 7620 3878
7642

Gorse
Special weather statement, Jan 12, 4:38 AM EST, 34 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
438 AM EST Sun Jan 12 2020

PAZ054-055-060-061-121015-
Lehigh-Monroe-Berks-Carbon-
438 AM EST Sun Jan 12 2020

...A LINE OF HEAVY SHOWERS WILL AFFECT CENTRAL BERKS...NORTHWESTERN
LEHIGH...CARBON AND WESTERN MONROE COUNTIES...

At 437 AM EST, radar indicated heavy showers were located along a
line extending from near Harveys Lake to Beach Haven to Slabtown to
near Donaldson to Williamstown to near Skyline View to near
Parkville. Movement was east at 55 mph.

Wind gusts up to 45 mph are possible with these showers.

Locations impacted include...
Reading, Lehighton, Mount Pocono, Wyomissing, Tobyhanna, Palmerton,
Kutztown, Jim Thorpe, Hamburg, Slatington, Fleetwood, Sinking Spring,
Laureldale, Nesquehoning, Womelsdorf, Weatherly, Wernersville,
Leesport, Shoemakersville and Bernville.

This includes the following highways...
 Interstate 80 in Pennsylvania between mile markers 277 and 298.
 Interstate 78 in Pennsylvania between mile markers 10 and 43.
 Northeast Extension between exits A74 and A95.
 Interstate 380 in Pennsylvania between mile markers 0 and 13.

LAT...LON 4052 7625 4058 7605 4057 7602 4065 7598
      4074 7576 4091 7599 4101 7573 4105 7577
      4110 7575 4113 7569 4112 7564 4123 7554
      4125 7522 4059 7575 4021 7598 4049 7643
TIME...MOT...LOC 0937Z 251DEG 50KT 4139 7608 4107 7616 4091 7643 4069
7649 4058 7665 4034 7668 3973 7695

Gorse
Special weather statement, Jan 12, 5:12 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
512 AM EST Sun Jan 12 2020

NJZ007-PAZ054-055-060>062-121100-
Warren-Lehigh-Monroe-Northampton-Berks-Carbon-
512 AM EST Sun Jan 12 2020

...A LINE OF HEAVY SHOWERS WILL AFFECT WESTERN WARREN...NORTHERN
BERKS...NORTHERN LEHIGH...CARBON...MONROE AND NORTHAMPTON COUNTIES...

At 510 AM EST, radar indicated heavy showers were located along a
line extending from near Glendale to near White Haven to near
Nesquehoning to Orwigsburg. Movement was northeast at 60 mph.

Wind gusts up to 45 mph are possible with these showers.

Locations impacted include...
Allentown, Easton, Lehighton, Mount Pocono, Bethlehem, Forks,
Northampton, East Stroudsburg, Tobyhanna, Wilson, Nazareth,
Palmerton, Bangor, Jim Thorpe, Slatington, Pen Argyl, Nesquehoning,
Wind Gap, Bath and Belvidere.

This includes the following highways...
 Interstate 78 in New Jersey between mile markers 0 and 5.
 Interstate 80 in New Jersey between mile markers 0 and 9.
 Interstate 80 in Pennsylvania between mile markers 277 and 314.
 Interstate 78 in Pennsylvania between mile markers 70 and 76.
 Northeast Extension between exits A74 and A95.
 Interstate 380 in Pennsylvania between mile markers 0 and 13.

LAT...LON 4115 7515 4114 7509 4108 7503 4110 7498
      4108 7495 4064 7512 4060 7517 4062 7600
      4065 7598 4074 7576 4086 7594 4094 7594
      4101 7573 4105 7577 4109 7577 4113 7569
      4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 1010Z 242DEG 52KT 4131 7563 4105 7583 4085 7588 4065
7609

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 5:46 AM ESTSpecial Weather StatementPHIMorris, Sussex, Warren44 min
Jan 12, 5:54 AM ESTSpecial Weather StatementPHIHunterdon51 min
Jan 12, 6:29 AM ESTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Morris, Somerset46 min
Jan 12, 6:32 AM ESTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Salem43 min
Jan 12, 6:46 AM ESTSpecial Marine WarningPHI100 min
Jan 12, 6:47 AM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem43 min
Jan 12, 7:28 AM ESTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Ocean, Salem47 min
Jan 12, 8:14 AM ESTSpecial Weather StatementPHIAtlantic, Ocean46 min
Jan 12, 11:57 AM ESTSmall Craft AdvisoryPHI15 hr
Jan 12, 1:44 AM ESTSpecial Weather StatementPHIMontgomery46 min
Jan 12, 4:38 AM ESTSpecial Weather StatementPHIBerks, Carbon37 min
Jan 12, 5:16 AM ESTSpecial Weather StatementPHIBerks, Chester44 min
Jan 12, 1:47 AM ESTSpecial Weather StatementPHIKent43 min
Jan 12, 6:00 AM ESTSpecial Weather StatementPHINew Castle45 min
Jan 12, 1:20 AM ESTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's25 min

Nearby

Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.